# SDR CA041026012

- Difficulty date: October 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 18,295 hours
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOTS LT RUDDER PEDAL BROKE AT THE UPPER PEDAL SHAFT.  THE PEDAL WAS FOUND BROKEN AFTER COMPLETION OF A FLIGHT.  RUDDER PEDAL WAS REPLACED.  INSPECTION OF THE PEDAL REVEALED WORN SHAFT ATTACHMENT HOLES.
